MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-995105

Медицинская библиотека · Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS · 1997

[Exitus letalis caused by liquid nitrogen].

Saur P, Kazmaier S, Wighton G K, Panzer W, Kettler D

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 24-year old student died from asphyxiation while filling flasks with liquid nitrogen. The upper and lower extremities and the back were frozen. The face, ears and neck were livid with a horizontal line of demarcation. A few wide ventricular complexes were seen in the initial ECG, followed by asystole. The patient's trachea was intubated, his lungs ventilated with 100% oxygen and CPR initiated. The site of larynx and pharynx were without pathological findings. 250 ml of a crystalloid solution were infused into the external jugular vein. It was not possible to measure the body temperature. Venous blood gas analysis showed a metabolic acidosis and hyperkaliaemia. CPR was terminated after 90 minutes. Own protection is most important for the rescue team if a nitrogen atmosphere is expected.

Для цитирования: Saur P, Kazmaier S, Wighton G K, Panzer W, Kettler D. [Exitus letalis caused by liquid nitrogen].. Anasthesiologie, Intensivmedizin, Notfallmedizin, Schmerztherapie : AINS. 1997. DOI: 10.1055/s-2007-995105.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.